# SDR AALA20110212ORD02

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 68,273 hours, 10,865 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S283T00633
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED "LEADING EDGE SLAT ASYMMETRY" EICAS MESSAGE JUST AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SENSOR 303 ON NUMBER 9 SLAT FAULTED.  REPLACED SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
